# SDR HNAA2016060800168

- Difficulty date: June 6, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 58,043 hours, 65,099 cycles
- System (JASC): 3150 · Central Warning
- Part: Relay
- Part number: 404N
- Condition: Inoperative
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WHEN POWER LEVERS ADVANCED, TAKEOFF WARNING HORN SOUNDED.  ABORTED TAKEOFF.  CYCLED FLAPS - ELEVATOR TRIM AND TAKEOFF WARNING HORN C/B.  ADVANCED POWER LEVERS. OPS CHECK GOOD.  R & R RELAY 3261-K1, PN 4-04N IAW WMM 31-51-01.  R & R T/O WARNING HORN CB A4 IAW WMM 31-51-01, PERFORMED W/C 31-50-00, OPS CHECK GOOD.  CLEAR MEL.
